# SDR HEEA956075

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206BELL
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 206023119007
- Condition: Defective
- Location: Inner Spar
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DIAMETER OF INNER SPAR TOO BIG, WILL NOT FIT SNUG ON HORN ASSY.  SERIAL NUMBERS RECEIVED ARE BP302PC00 AND DODS00208. HAND CARRIED.
